| Texto completo | |
| Autor(es): |
Buzzi, Claudio A.
;
Euzebio, Rodrigo D.
;
Mereu, Ana C.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Qualitative Theory of Dynamical Systems; v. 22, n. 4, p. 15-pg., 2023-12-01. |
| Resumo | |
The main goal of this paper is to study the existence of two dimensional piecewise smooth invariant manifolds under small piecewise smooth perturbations from 3D center-type vector fields. The obtained piecewise smooth manifolds, filled up by periodic orbits, are rotations of some planar algebraic curves. (AU) | |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |